# SDR SWIA20250303201

- Difficulty date: February 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N114SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000410
- Aircraft time: 27,766 hours, 16,126 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICE DOOR CUTOUT ON FUSELAGE INTERNAL DOUBLER CORRODED INBOARD OF HINGE POINT     (C-CHECK RO 3/1/2025)    REMOVED AND REPLACED WASTE SERVICE DOOR CUTOUT ON FUSELAGE INTERNAL DOUBLE REF EMB SRM 51-40-08. REPLACED WITH NEW OEM PART NO CHANGE TO WEIGHT AND BALANCE ADJUSTMENT REQUIRED. SEE CONTINUATION CARD FOR WORK PERFORMED.
